# SDR SWAA013035

- Difficulty date: November 6, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 19,029 hours, 16,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Part serial: 2599
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LH INBD AFT FLAP DELAMINATED AT OTBD FWD END.                                R&R FLAP PER MM.
